Nolinear evolution operators in Banach spaces

Kazuo Kobayashi, Yoshikazu Kobayashi, Shinnosuke Oharu

Research output: Contribution to journalArticle

31 Citations (Scopus)
Original languageEnglish
Pages (from-to)281-310
Number of pages30
JournalOsaka Journal of Mathematics
Volume21
Issue number2
Publication statusPublished - 1984
Externally publishedYes

Fingerprint

Evolution Operator
Banach space

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Kobayashi, K., Kobayashi, Y., & Oharu, S. (1984). Nolinear evolution operators in Banach spaces. Osaka Journal of Mathematics, 21(2), 281-310.

Nolinear evolution operators in Banach spaces. / Kobayashi, Kazuo; Kobayashi, Yoshikazu; Oharu, Shinnosuke.

In: Osaka Journal of Mathematics, Vol. 21, No. 2, 1984, p. 281-310.

Research output: Contribution to journalArticle

Kobayashi, K, Kobayashi, Y & Oharu, S 1984, 'Nolinear evolution operators in Banach spaces', Osaka Journal of Mathematics, vol. 21, no. 2, pp. 281-310.
Kobayashi K, Kobayashi Y, Oharu S. Nolinear evolution operators in Banach spaces. Osaka Journal of Mathematics. 1984;21(2):281-310.
Kobayashi, Kazuo ; Kobayashi, Yoshikazu ; Oharu, Shinnosuke. / Nolinear evolution operators in Banach spaces. In: Osaka Journal of Mathematics. 1984 ; Vol. 21, No. 2. pp. 281-310.
@article{a4d2ea154e594700b7f65c0c8979d892,
title = "Nolinear evolution operators in Banach spaces",
author = "Kazuo Kobayashi and Yoshikazu Kobayashi and Shinnosuke Oharu",
year = "1984",
language = "English",
volume = "21",
pages = "281--310",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "2",

}

TY - JOUR

T1 - Nolinear evolution operators in Banach spaces

AU - Kobayashi, Kazuo

AU - Kobayashi, Yoshikazu

AU - Oharu, Shinnosuke

PY - 1984

Y1 - 1984

UR - http://www.scopus.com/inward/record.url?scp=84972547893&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972547893&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972547893

VL - 21

SP - 281

EP - 310

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 2

ER -